Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Acidity, constipation. On ayurvedic medication and pantop40. History of stomach ulcers. How can I treat my acidity?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 339 Questions
i am 30+, was found tiny alcer in the year of 2009 and suggested to take Pantop40 for 45 days and that was completed but still i am facing some acidity problem and also suffering from Constipation from last 1 yr. Though i am having some ayurvedic medicine but do i need to take extra caution for good health?
Posted Fri, 27 Apr 2012 in Abdominal Pain
Answered by Dr. Poorna Chandra K.S 3 hours later
Hi and thanks for the query.

Acidity means different to different people and hence you have to be more specific and discriptive. Also describe what do you mean by constipation?

Gastric ulcer are usually secondary to a bacterial infection called helicobacter pylori and unless you treat it there is always a risk of recurrence of ulcer, abdominal pain and bloating.

Further, reflux disease is one of the causes of persistent or recurrent problems and usually manifests as retrosternal burning pain, nausea and sometimes painful swallowing.

I will be able to suggest further after you provide me with the above stated information.

Awaiting your response.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor